# SDR HALA2018032600120

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 57,657 hours, 10,568 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM INOPERATIVE.   COMPLIED WITH AN AILERON CONTROL TEST IAW AMM 27-11-00 PAR G.  OPS CHECKED GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
